# SDR A6WA201441539

- Difficulty date: May 5, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR SEAL RETAINER CORRODED.  R & R 4 EA SEAL RETAINERS PN'S CC670-38663-5, CC670-38662-5, CC670-38675-3 & CC670-38674-3 IAW SRM 51-40-11 & 51-42-06.
